# SDR SWAA2016110809488

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 38,196 hours, 22,452 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902018
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED DURGIN CRUISE, FL 380.  DIVERTED.   R & R THE RIGHT M1763 FORWARD STRUT DETECTOR IAW AMM.
